# SDR SWAA2025102125417

- Difficulty date: October 18, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8570W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36952
- Aircraft time: 24,569 hours, 12,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FO SIDE OUTER EMERGENCY LIGHT BULB INOP<[01] RE LAMPED F.O. SIDE MOST FORWARD EMERGENCY LIGHT BULB IAW AMM 33-51-04,  NO HELP. TROUBLESHOOT PER SCHEMATIC MANUAL 33-51-12.  FOUND EMERGENCY EXIT LIGHT BATTERY PACK INOPERATIVE. REMOVED AND REPLACED MOST FORWARD BATTERY PACK M2816 IAW AMM 31-51-06. OPS CHECK GOOD.
